MathSciNet Relay Station
MathSciNet bibliographic data
MR1637497 20F55 (20C05 20F36)
Broué, Michel; Malle, Gunter; Rouquier, Raphaël Complex reflection groups, braid groups, Hecke algebras. J. Reine Angew. Math. 500 (1998), 127–190.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement